Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

ureaplasma urealyticum, metronidazole tablet, doxycycline , Ketoconazole

I have been getting recurring yeast infection and ureaplasma urealyticum Totalling 4 episodes for the last 9 months. My GP prescribed me with 14 days of metronidazole tablet (500 mg twice a day) and 14 days of doxycycline as well as antifungal tablet Kentoconazole. He suspects pelvic inflammatory disease Is the cause of the recurrent infection. No physical checks or scan was carried Out to determine if there is PID. Pls advise if the 14 day course of metronidazole is safe and effective. Thanks Please advise
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  764
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
HELLO
PHYSICAL EXAMINATION AND INVESTIGATION LIKE PAP SMEAR CULTUR OF CERVICAL SECRETIONS OR VAGINAL SECRETIONS FOR BACTERIAL AND FUNGAL CULTURE AND SENSITIVITY AND ULTTRASOUND EXAMINATION SHOULD BE DONE IF METRONIDAZOLE RESPONSE PRESENT THEN THIS COUSE IS EFFECTIVE.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor